Time irregularity of generalized Ornstein-Uhlenbeck processes

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalComptes rendus mathematique
DatePublished - Mar 2010
Issue number5-6
Number of pages4
Pages (from-to)273-276
Original languageEnglish


This Note is concerned with the properties of solutions to a linear evolution equation perturbed by a cylindrical Levy process. It turns out that solutions, under rather weak requirements, do not have a cadlag modification. Some natural open questions are also stated. (C) 2010 Published by Elsevier Masson SAS on behalf of Academie des sciences.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations